Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

side effects of prozac?

(9 Posts)
Yorkiegirl Sun 08-Jul-07 19:18:52

Message withdrawn

Yorkiegirl Sun 08-Jul-07 20:31:45

Message withdrawn

Hassled Sun 08-Jul-07 20:33:31

My DD has been on Prozax (fluoxetine) - and yes, itchiness was one of the early symptoms, although it passed fairly quickly. Have a Google - there are loads of side effects but in DD's case the benefits definately outweighed them.

wrinklytum Sun 08-Jul-07 20:37:03

Hi YG I have googled and it does list itching as a possible side effect.

How long have you been taking them?

I think it can take a couple of weeks before they start to work.

Hope that the itching is not too troublesome for you.

xxx Wrinkly.

onlyjoking Sun 08-Jul-07 20:37:21

how long have you been taking them? have you had the skin itching from when you first started on them?

mummytosteven Sun 08-Jul-07 20:42:58

keep an eye on it in case it turns out into a rash - IIRC a meds allergic rash is most likely to be on your chest. IIRC another MNetter had an allergic rash to Prozac after a while on it, so got taken off it.

Yorkiegirl Sun 08-Jul-07 21:02:20

Message withdrawn

mummytosteven Sun 08-Jul-07 21:04:11

speak to the docs (you would usually have an appointment after 1 month on them anyway), most side effects are usually while your body is getting used to them during first two weeks.

Nemo2007 Sun 08-Jul-07 21:07:48

I would ask GP about it, should be down for a review 4-6wks after being put on it as should now be able to tell if it is the righ AD for you.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now